# SDR SWAA2022021154081

- Difficulty date: April 19, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 49,235 hours, 28,838 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK #2 HAS WEAR MARKS AND CORROSION ON LOWER SURFACE FROM STA 500D+8 TO STA 520. / SEAT TRACK IS BEING REPLACED FROM STA 500C+10 TO STA 520 ON NON-ROUTINE G549695 PER SRM 53-00-52-2R-4 REPAIR 4
